# SDR 2002UALA00096

- Difficulty date: January 14, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 41,505 hours, 21,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WEB CRACKED AT STATION 992 RBL 44.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED WEB.  FABRICATED AND INSTALLED NEW WEB.
